BibTeX record journals/questa/TianZC89

download as .bib file

@article{DBLP:journals/questa/TianZC89,
  author    = {Naishou Tian and
               Daqing Zhang and
               Chengxuan Cao},
  title     = {The {GI/M/1} Queue with Exponential Vacations},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {5},
  number    = {4},
  pages     = {331--344},
  year      = {1989},
  url       = {https://doi.org/10.1007/BF01225323},
  doi       = {10.1007/BF01225323},
  timestamp = {Mon, 18 May 2020 12:43:32 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/TianZC89.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics